Marketplace   Menu Guide   Complete Pages      
butler eagle
Site last updated: Wednesday, August 20, 2014 Bookmark our site!
Local PennsylvaniaNationalInternationalNews Extras  
Published: February 1, 2014 print this article Print save this article Save email this article Email ENLARGE TEXT increase font decrease font

Police investigate potential Theraflu drug overdose death



PENN TWP — Township police report they are investigating a drug overdose case as being related to the “Theraflu” brand of heroin.
Police were called to a residence to check on the welfare of a 30-year-old man, whose name was not released by police.
Police said the man was dead upon the officers’ arrival.
Nearly two dozen people in Western Pennsylvania have died from a bad batch of heroin with the street name of Theraflu. It is a mixture of heroin and the potent narcotic painkiller Fentanyl.





Back
Comments
Order Photos!
 
MORE NEWS HEADLINES
arrow Geneva College to lay off 3 faculty, cut spending
arrow No Horsin' Around
arrow Officers train to handle violent school intruders
arrow Work slows traffic
 
MOST READ ARTICLES
arrow Police: Fatal accident could have been caused by medical condition
arrow Coroner’s office investigates crash death of Cranberry Township woman
arrow Female driver dies in accident this morning in Jackson Township
arrow Female has medical emergency in courthouse